# SDR CALA2016012700072

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 70,508 hours, 15,408 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 8377435.  SPARKS & SMOKE FROM MID-LAVATORY, FOUND WIRING CONNECTING TO A1 TERMINAL ON MID LAVATORY BALLAST DAMAGED FROM HEAT.  R & R L1 LAMP SOCKET & WIRING GOING TO MID-LAVATORY BALLAST, RT 1 TERMINALS A1 & 1.  REF IFM 25-40-02.
